# SDR DALA2016052704192

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 408-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR EXCESSIVE CORROSION ON RT CUSP WEB BETWEEN BS 408 AND BS 427 IN REF CARD 59, ZONE 200. CARD 96, ZONE 200.  DUE TO EXCESSIVE CORROSION ON CUSP WEB BS 408 AND STA 427 IN REF CARD 59, ZONE 200 AREA WAS REPAIRED IAW SRM 53-00-55, FIG 203, REPAIR 4, DWG 9930538, REV BR, 51-10-04 PAR 21/15, SRM 51-41-05 AND 51-40-03, PAR 17.
